# SDR SWIA201641957

- Difficulty date: February 23, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED IN AVIONICS BAY FS 364 - FS 349, RBL2.  R & R INTERCOSTAL ON FS 364-FS 349, RBL 2 IAW SRM. R & R RT GUSSET FS 364 IAW SRM.  REMOVED AND INSTALLED CLEAT ON FS 349 STR 26R IAW SRM. PRESSURE LEAK CHECK OF THE REPAIR AREA GOOD IAW AMM.
